# SDR CALA2025010300022

- Difficulty date: January 3, 2025
- Submitted: January 3, 2025
- Operation: Air carrier
- Aircraft: N892UA
- Make and model: Airbus A319-132
- Aircraft serial: 2940
- Aircraft time: 48,983 hours, 28,664 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT LEFT 13WL EMERGENCY POWER SUPPLY REQUIRES REPLACEMENT.   REMOVED AND REPLACED POWER SUPPLY PER REF AMM 33-51-38.  OPS CHECK GOOD.
